# SDR DALA1100346810

- Difficulty date: December 10, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 38,348 hours, 12,466 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141N51911
- Condition: Corroded
- Location: Bs 345-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BL 0 CHORD CORRODED STA 345-377.  REPLACED CHORD.
